Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on analytically unramified semi-local rings

Author: Louis J. Ratliff
Journal: Proc. Amer. Math. Soc. 17 (1966), 274-279
MSC: Primary 13.95; Secondary 16.00
MathSciNet review: 0186691
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.95, 16.00

Retrieve articles in all journals with MSC: 13.95, 16.00

Additional Information

PII: S 0002-9939(1966)0186691-1
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia